MAUDE Adverse Event Report: MENSTRUAL MATES, INC DBA SUNNY MENSTRUAL MATES, INC DBA SUNNY; SUNNY CUP + APPLICATOR

MENSTRUAL MATES, INC DBA SUNNY MENSTRUAL MATES, INC DBA SUNNY; SUNNY CUP + APPLICATOR
Model Number SUNAC011PEGI01
Medical Device Problem Codes Difficult to Remove (1528); Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This device was manufactured to all required specifications.After a review of the maude database, this appears to be an issue that is seen often with menstrual cups.Ongoing research will be done to determine if there are ways to prevent this event from happening in the future.
 
Event or Problem Description
On january 6, 2026 sunny was made aware of a customer complaint via email.The customer claimed that while using the sunny cup + applicator, their cup became stuck and they had to seek medical care at urgent care to have it removed.This customer also noted that they have physical constraints, including hypermobility issues and a high cervix, that make reaching the inserted cup difficult.Once sunny became aware of this event, they reached out to the customer 2 times (january 7, 2026, and january 14, 2026) for more information.The customer has not yet responded.No further information about the event is available.Sunny believes the instructions given in the instructions for use are an adequate directive for the removal of the menstrual cup.The ifu states: "locate the base of your cup" "if you cannot reach it, gently push like you're having a bowel movement" "use the stem as a guide until you can reach the base of your cup.Pinch the base of your cup to break the seal.With the base pinched, gently pull down to remove your cup." the submission of this report is not an admission by the company that the use of the device in question caused or contributed to this event.

Brand Name
MENSTRUAL MATES, INC DBA SUNNY
Common Device Name
SUNNY CUP + APPLICATOR
Manufacturer (Section D)
MENSTRUAL MATES, INC DBA SUNNY
16192 coastal highway
lewes DE 19958
Manufacturer (Section G)
ALBRIGHT TECHNOLOGIES, INC
30 patriots circle
leominster MA 01453
Manufacturer Contact
danielle burden
16192 coastal highway
lewes, DE 19958
8013682646
MDR Report Key24180125
Report Number3027115741-2026-00002
Device Sequence Number10016878
Product Code HHE
UDI-Device Identifier00860009638617
UDI-Public(01)00860009638617(10)00005
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K233361
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSUNAC011PEGI01
Device Lot Number102623
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Initial Report FDA Received Date01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale